Publication

Assigning probabilities to hypotheses in the context of a binomial distribution

Albers, C. J., Kardaun, O. J. W. F. & Schaafsma, W., 2016, In : Brazilian journal of probability and statistics. 30, 1, p. 127-144 18 p.

Research output: Contribution to journalArticleAcademicpeer-review

Copy link to clipboard

Documents

  • BJPS264

    Final publisher's version, 181 KB, PDF document

DOI

Original languageEnglish
Pages (from-to)127-144
Number of pages18
JournalBrazilian journal of probability and statistics
Volume30
Issue number1
Publication statusPublished - 2016

View graph of relations

ID: 27956066